|CD4 GROUTH over time
Dec 16, 2005
Dear Dr.Benjamin Young
I am a colleague from Italy, You helped me a lot 2 years ago with very useful counsels. Now I am on meds. Because My VL vent 120000 and CD4 in three months was down from 390 to 275. After a 1,5 year on meds my VL is <50 and CD4 674 but % is only 27% from 36% when I discovered being + and VL was 45000 and CD4 634. My WBC always before being + was 6,500-7000 now is 5,480. Is possible for me to have the 36% of CD4 %ge and will I have anymore my WBC to 6500-7000 as always have before being infected?
My dr. told me when my first VL was <50 and my CD 350 THAT EVEN THAT IS E VERY GOOD RESULT
Waiting from You My best regards A colleague from Italy
| Response from Dr. Young
My dear Italian friend-
Thanks for your post and follow up.
It seems like you have had a very nice response to treatment; promptly reaching undetectable levels and increases in your CD4 count and percentage. It's difficult to be accurate in these sorts of predictions, but I'd expect that your CD4 count and percentages will continue to increase (collectively) over time. Will you reach the same percentage that you had prior to HIV? Quite possibly.
Even if not, I'd not worry too much-- your counts are in the normal range and having a count in the ~650 means that your likelihood of having a HIV complication is very, very low.
Keep up with the adherence; let us know how you're doing from time to time. Happy holidays and good health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will There Ever Be A Cure For Hpv Genital Warts Infection?
- Why Do I Keep Getting Bacterial Vaginosis?
- Where Does Gonorrhea Come From?
- What To Take To Suppress Genital Herpes?
- What Is The Drug Of Choice To Treat Gonorrhea?
- What Happens When Two People Who Have Herpes Have Unprotected Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.